# SDR PCAA0306078

- Difficulty date: June 19, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 29,842 hours, 33,376 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FLIGHT 3867 FROM SYR TO LGA ON APPROACH TO LGA CREW NOTICED NR 2 HYDRAULIC ISOLATION VALVE CONTENTS WERE CLOSE TO ZERO.  CREW DECLARED AN EMERGENCY.  PUT THE GEAR DOWN MANUALLY AND LANDED WITHOUT FURTHER INCIDENT.  LGA MECHANIC INSPECTED AND FOUND O-RING ON ONE LINE TO POWER TRANSFER UNIT LEAKING.  REMOVED AND REPLACED O-RING.  SERVICED AND BLED NR 2 HYDRAULIC SYSTEM, LEAK CHECKED GOOD IN ACCORDANCE WITH MAINTENANCE MANUAL CHAPTER 29-11-00.
